Optimal adaptive control for a class of stochastic systems

Arunabha Bagchi, Han-Fu Chen

    Research output: Contribution to journalArticleAcademic

    55 Downloads (Pure)

    Abstract

    We study linear-quadratic adaptive tracking problems for a special class of stochastic systems expressed in the state-space form. This is a long-standing problem in the control of aircraft flying through atmospheric turbulence. Using an ELS-based algorithm and introducing dither in the control law we show that the resulting control achieves optimal cost in the limit, while simultaneously the unknown parameters converge to their true values.
    Original languageUndefined
    Pages (from-to)485-498
    Number of pages14
    JournalSadhana : academy proceedings in engineering sciences
    Volume22
    Issue number4
    DOIs
    Publication statusPublished - 1997

    Keywords

    • tracking problem
    • ELS-based estimator
    • METIS-140313
    • IR-85784
    • Stochastic adaptive control

    Cite this